Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 20 found articles
 
 
  Some general identities involving order statistics
 
 
Title: Some general identities involving order statistics
Author: Balakrishnan, N.
Malik, H.J.
Appeared in: Communications in statistics
Paging: Volume 14 (1985) nr. 2 pages 333-339
Year: 1985
Contents: Some identities involving the density functions of order statistics are derived* These generalize the results of Joshi (1973). These identities are highly useful In checking the computation of the moments of order statistics and also in establishing some interesting combinatorial results.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands